English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 26052332      Online Users : 183
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/9981

Title: Embedding Cycles and Meshes onto Incomplete Hypercubes
Authors: Fang, J. F.;Hsiao, Ju-Yuan;Tang, C. Y.
Contributors: 資訊工程系
Keywords: Cycle;mesh;hypercube;incomplete hypercube;embedding
Date: 2000
Issue Date: 2012-05-02T09:37:35Z
Publisher: Taylor & Francis
Abstract: An incomplete hypercube is a generalization of the hypercube in the sense that the number of nodes can be an arbitrary integer number. Moreover, we can enlarge its system size without reconfiguring the links. In this paper, we study the incomplete hypercube's ability to execute parallel algorithms using embedding technique. Since many algorithms have been proposed for linear arrays, cycles and meshes, the issues of embedding these interconnection networks are addressed. On the other hand, a multiprogramming system may only allocate part of the whole system for a task. Hence, we are motivated to study the problem of how to embed these interconnection networks of an arbitrary size into the incomplete hypercubes. For these embedding issues, we have proposed algorithms to enumerate these interconnection networks on the incomplete hypercubes optimally and definitely, except only to prove the existence of these optimal embeddings.
Relation: International Journal of Computer Mathematics, 75(1): 1-19
Appears in Collections:[資訊工程學系] 期刊論文

Files in This Item:

File SizeFormat
2050400410006.pdf12KbAdobe PDF396View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback